# SDR IPXA2025011477623

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,683 hours, 16,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PNEUMATIC STORAGE BOTTLE PRESSURE IS ZERO. SERVICED L1 DOOR PNEUMATIC STORAGE BOTTLE PER AMM 12-25-04-600-801.
